# SDR UALA2010090203222

- Difficulty date: September 2, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 75,243 hours, 12,156 cycles
- Engine: Pwa PW4060
- System (JASC): 3810 · Potable Water System
- Part: Circuit Breaker
- Condition: Pulled
- Location: Potable Water
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WATER QTY ISSUE, FLIGHT DIVERTED.  FOUND U 28 CB POTABLE WATER WITH COLLAR ON IT.  RESET, SERVICED WATER TANK TO FULL.  CHECKED ALL LAVS AND GALLEY SPIGOTS.  ALL FUNCTIONING NORMAL.
